Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 279, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 5, 2021, 5:02 PM CDT for 4 counties in Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2021, 5:02 PM CDT (22:02 UTC)
- Expired
- Oct 5, 2021, 5:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Attala County, MS, Leake County, MS, Neshoba County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1228 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
330
WUUS54 KJAN 052202
SVRJAN
MSC007-079-099-159-052245-
/O.NEW.KJAN.SV.W.0279.211005T2202Z-211005T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
502 PM CDT Tue Oct 5 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Leake County in central Mississippi...
East central Attala County in central Mississippi...
Southwestern Winston County in east central Mississippi...
Northwestern Neshoba County in east central Mississippi...
* Until 545 PM CDT.
* At 502 PM CDT, a severe thunderstorm was located near Zama, or 12
miles north of Edinburg, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Leake, east central Attala, southwestern Winston and
northwestern Neshoba Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 8941 3303 8937 3303 8932 3302 8918
3290 8917
TIME...MOT...LOC 2202Z 354DEG 8KT 3297 8929
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DC1 follow-up statement
191
WWUS54 KJAN 052224
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
524 PM CDT Tue Oct 5 2021
MSC007-079-099-159-052245-
/O.CON.KJAN.SV.W.0279.000000T0000Z-211005T2245Z/
Leake MS-Attala MS-Winston MS-Neshoba MS-
524 PM CDT Tue Oct 5 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN LEAKE...EAST CENTRAL ATTALA...SOUTHWESTERN WINSTON
AND NORTHWESTERN NESHOBA COUNTIES...
At 524 PM CDT, a severe thunderstorm was located near Zama, or 7
miles north of Edinburg, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Zama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 8941 3303 8937 3303 8932 3302 8918
3290 8917
TIME...MOT...LOC 2224Z 249DEG 10KT 3291 8932
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 2:43 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 5, 2:43 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Jackson MS 243 PM CDT Tue Oct 5 2021 .DISCUSSION... Tonight and tomorrow... Afternoon convection is ongoing with some strong/few severe cells mixed in and evolving as expected. Several cells will contain small hail due to steep lapse rates and cold mid/upper level temps. A few of the more intense cells will support hail to around quarter size and some stronger wind gusts. Much of this activity should begin to diminish in the 7-9pm range. PoPs are highest for the remainder of the afternoon, then decrease quickly in that early evening period. The rest of tonight will offering some clearing and cooling temps. The surface pressure pattern will be benign as we remain under the stacked and filling upper low. With wet soils from afternoon rains, fog will become a concern as temps fall into the lower 60s and a good portion of the area slips into the upper 50s. Several MOS guidance members are quite aggressive with more upper 50s for lows. I can see this playing out, but used more of a blend of MOS/NBM for lows. Guidance is also more aggressive with fog development tonight across the E/SE. Going with a combo of guidance and persistence, will have some fog in the grids late tonight and also have a HWO graphic to highlight the threat. At this time, highest confidence in in the Pine Belt region. Will hold off on a advisory at this time and let the evening shift evaluate things. Wednesday we will see less precip over the area with the best chances E/NE. Fog and any low clouds look to burn off quickly and allow for warming conditions in the 80-85 range. /CME/ Wednesday night through Monday... The upper low retrogrades slightly to the northwest before getting kicked downstream from a wave dropping into the Pac coast. Guidance is holding on to some of the showers in the extreme east Wednesday evening...but diminishing before midnight. 12Z ECMWF and 12Z GFS looking almost identical now in handling the progression of the upper low and the depth of it through Thursday afternoon. Majority of the convection is shunted off to the east, though will be close enough to the MS/AL border that it will be close. The low ejects out of the region Thursday and tracks to the northeast, leaving the forecast area dry for the remainder of the week. Warmer temps in the midlevels edges over from the desert SW and in concert with increasing sunshine...drive the temps a few degrees above seasonal normals by the weekend. It is worth noting that the 850mb temps are creeping up slightly over previous forecasts. As it is the temps for the Sat/Sun time frame are maxing out in the mid to upper 80s, if the trend continues, some portions of the Delta and the ArkLaMiss region will be approaching a max of 90F this weekend. && .AVIATION... 18Z TAF discussion: Main focus this afternoon will be storms and timing the in/out elements of the overall scattered activity. The evening and initial part of the overnight will be quiet. Focus shifts to lowing visibilities (fog) and ceilings for later in the night period. Guidance is more on board for IFR/LIFR conditions over the E/SE sites with the lowest conditions occurring in the 09-14z window. Improvement looks to be quick in the 14-16z window. Less precip activity for the afternoon hours. /CME/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 61 83 63 84 / 10 14 3 5 Meridian 62 81 63 82 / 21 28 14 10 Vicksburg 60 84 63 86 / 13 8 1 1 Hattiesburg 63 82 63 84 / 8 17 9 8 Natchez 60 82 62 84 / 2 4 1 0 Greenville 61 83 63 85 / 21 19 2 2 Greenwood 61 82 62 84 / 22 17 4 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && CME/HJS
Hazardous weather outlook, Oct 5, 2:44 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 244 PM CDT Tue Oct 5 2021 ARZ074-075-LAZ007>009-015-023>026-MSZ018-040-041-059-060-060745- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Franklin LA-Catahoula-Tensas-Concordia-Bolivar-Issaquena-Sharkey- Jefferson-Adams- 244 PM CDT Tue Oct 5 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ019-025-034-035-042-060745- Sunflower-Leflore-Washington-Humphreys-Yazoo- 244 PM CDT Tue Oct 5 2021 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon Through the remainder of this afternoon, isolated severe thunderstorms are possible. Some thunderstorms could produce small hail. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ026>033-036>039-043>046-049>052-055>058-064-065-060745- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper- Rankin-Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke- Jefferson Davis-Covington- 244 PM CDT Tue Oct 5 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon FOG THREAT...Limited TIMING...Tonight through Wednesday Through the remainder of this afternoon, isolated severe thunderstorms are possible. Some thunderstorms could produce small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through wednesday, patchy dense fog is possible with visibilities potentially down to a quarter of a mile. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. LAZ016-MSZ047-048-053-054-061>063-060745- Madison LA-Warren-Hinds-Claiborne-Copiah-Franklin MS-Lincoln- Lawrence- 244 PM CDT Tue Oct 5 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday FOG THREAT...Limited TIMING...Tonight through Wednesday Tonight through wednesday, patchy dense fog is possible with visibilities potentially down to a quarter of a mile. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ066-060745- Jones- 244 PM CDT Tue Oct 5 2021 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon FOG THREAT...Elevated TIMING...Tonight through Wednesday Through the remainder of this afternoon, isolated severe thunderstorms are possible. Some thunderstorms could produce small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through wednesday, areas of dense fog with visibilities a quarter mile or less are likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ072>074-060745- Marion-Lamar-Forrest- 244 PM CDT Tue Oct 5 2021 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday FOG THREAT...Elevated TIMING...Tonight through Wednesday Tonight through wednesday, areas of dense fog with visibilities a quarter mile or less are likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. 36 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FOG* Significant...Widespread dense fog with visibilities a quarter mile or less are likely. Elevated...Areas of dense fog with visibilities a quarter mile or less are likely. Limited...Patchy dense fog is possible with visibilities potentially down to a quarter of a mile. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Oct 5, 3:52 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT TUE OCT 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL GALLMAN 31.93N 90.39W
10/05/2021 E0.88 INCH COPIAH MS LAW ENFORCEMENT
REPORTED BY COPIAH COUNTY SO.
&&
ECSpecial weather statement, Oct 5, 4:02 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
402 PM CDT Tue Oct 5 2021
MSZ035-036-052130-
Humphreys MS-Holmes MS-
402 PM CDT Tue Oct 5 2021
...A strong thunderstorm will impact portions of southwestern Holmes
and east central Humphreys Counties through 430 PM CDT...
At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thornton, moving southwest at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Thornton around 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3310 9014 3298 9026 3306 9040 3317 9047
3324 9027
TIME...MOT...LOC 2101Z 048DEG 7KT 3313 9028
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NFSpecial weather statement, Oct 5, 4:37 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
437 PM CDT Tue Oct 5 2021
MSZ037-043-044-052200-
Attala MS-Leake MS-Madison MS-
437 PM CDT Tue Oct 5 2021
...A strong thunderstorm will impact portions of northwestern Leake,
south central Attala and northeastern Madison Counties through 500 PM
CDT...
At 437 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camden, or 13 miles west of Carthage, moving southeast at 5 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Thomastown around 440 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3278 8982 3299 8979 3298 8964 3284 8957
3274 8958 3268 8978
TIME...MOT...LOC 2137Z 319DEG 6KT 3280 8976
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Oct 5, 4:45 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
445 PM CDT Tue Oct 5 2021
MSZ035-036-052215-
Humphreys MS-Holmes MS-
445 PM CDT Tue Oct 5 2021
...A strong thunderstorm will impact portions of west central Holmes
and southeastern Humphreys Counties through 515 PM CDT...
At 445 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belzoni, moving south at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Thornton around 510 PM CDT.
Other locations impacted by this storm include Silver City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3321 9027 3301 9021 3301 9033 3302 9035
3301 9036 3301 9044 3300 9045 3300 9057
3319 9055
TIME...MOT...LOC 2145Z 344DEG 9KT 3312 9041
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Oct 5, 4:48 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
448 PM CDT Tue Oct 5 2021
MSZ034-035-052215-
Washington MS-Humphreys MS-
448 PM CDT Tue Oct 5 2021
...A strong thunderstorm will impact portions of southeastern
Washington and northwestern Humphreys Counties through 515 PM CDT...
At 448 PM CDT, Doppler radar was tracking a strong thunderstorm near
Darlove, or near Hollandale, moving south at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Murphy around 515 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3327 9076 3326 9061 3310 9059 3310 9083
3327 9084 3328 9076
TIME...MOT...LOC 2148Z 344DEG 8KT 3319 9073
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DCLocal storm report, Oct 5, 4:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT TUE OCT 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL DARLOVE 33.23N 90.78W
10/05/2021 E1.00 INCH WASHINGTON MS PUBLIC
HAIL UP TO AROUND THE SIZE OF QUARTERS FELL
NEAR DARLOVE.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 9:10 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis | 2 hr |
| Oct 4, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 46 min |
| Oct 5, 6:49 AM CDT | River Flood Warning | JAN | Leake | 54 hr |
| Oct 5, 1:14 PM CDT | Special Weather Statement | JAN | Montgomery | 31 min |
| Oct 5, 1:18 PM CDT | Special Weather Statement | JAN | Grenada | 27 min |
| Oct 5, 1:32 PM CDT | Special Weather Statement | JAN | Hinds | 28 min |
| Oct 5, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 32 min |
| Oct 5, 1:50 PM CDT | Special Weather Statement | JAN | Montgomery | 25 min |
| Oct 5, 2:06 PM CDT | Special Weather Statement | JAN | Rankin | 24 min |
| Oct 5, 2:18 PM CDT | Special Weather Statement | JAN | Rankin | 27 min |
| Oct 5, 2:24 PM CDT | Special Weather Statement | JAN | Grenada | 36 min |
| Oct 5, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 31 min |
| Oct 5, 2:28 PM CDT | Special Weather Statement | JAN | Tallahatchie | 32 min |
| Oct 5, 2:49 PM CDT | Special Weather Statement | JAN | Holmes | 26 min |
| Oct 5, 2:55 PM CDT | Special Weather Statement | JAN | Copiah | 35 min |
| Oct 5, 2:58 PM CDT | Special Weather Statement | JAN | Leflore | 32 min |
| Oct 5, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 41 min |
| Oct 5, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 47 min |
| Oct 5, 4:02 PM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Oct 5, 4:37 PM CDT | Special Weather Statement | JAN | Leake | 23 min |
| Oct 5, 4:45 PM CDT | Special Weather Statement | JAN | Humphreys | 30 min |
| Oct 5, 4:48 PM CDT | Special Weather Statement | JAN | Humphreys | 27 min |
| Oct 5, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 49 min |
| Oct 5, 5:21 PM CDT | Special Weather Statement | JAN | Leake | 24 min |
| Oct 5, 5:32 PM CDT | Special Weather Statement | JAN | Winston | 43 min |
| Oct 5, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 45 min |
| Oct 5, 5:55 PM CDT | Flash Flood Warning | JAN | Winston | 2 hr |
| Oct 5, 6:14 PM CDT | Special Weather Statement | JAN | Neshoba | 31 min |
| Oct 5, 6:19 PM CDT | Special Weather Statement | JAN | Lowndes | 26 min |
| Oct 5, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Oktibbeha, Winston | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.